# SDR CALA2018111902401

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 35,385 hours, 12,049 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 182A4001
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER HORIZONTAL STABILIZER INSPAR SKIN @ STA. 101.9 REQUIRE S CUTOUT TO FACILITATE REPAIR OF INTERNAL STRUCTURE REF. FLEET C YCLE L/P9633418. FABRICATED AND INSTALLED REPAIR PER SRM 55-10-01,REPAIR 11.INITI ATED DIP TO PERFORM A DETAIL EXTERNAL VISUAL AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES THEREAFTER. REF.SRM 55-10-01,RPEAIR 11,TABL E 204. PERFORM DETAILED VISUAL INSPECTION AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES, AND REPEAT INSPECTIONS AT 9,000 FLIGHT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTED REPAIR PER SRM 55-10-01 REQ DETAIL VISUAL AND LFEC INS PAT 56,00 TOTAL FLIGHT CYCLES WITH REPEAT INSP EVERY 9,000FLIGHT CYCLES THEREAFTER Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
